# SDR SWAA2012090407345

- Difficulty date: August 30, 2012
- Submitted: September 5, 2012
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 28,733 hours, 16,751 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EEPLS COVER CRACKED AT ROW 12.  REMOVED AND REPLACED COVER IAW MM.
